# SDR UHLA2013083000453

- Difficulty date: August 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 10,984 hours, 8,474 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING FOUND IN HOLE AT RIB 10 INBD SIDE MOST FWD HOLE.  REAMED HOLE AT RIB 10 TO 11.5MM DIAMETER IAW ETD2013-170-034552.  FABRICATED COUTERSUNK BUSHING AN HAT IAW ETD2013-170-034562.
